Translator Disclaimer
November 2019 Banach function spaces on locally compact groups
Przemysław Górka, Paweł Pośpiech
Ann. Funct. Anal. 10(4): 460-471 (November 2019). DOI: 10.1215/20088752-2019-0002

Abstract

We study Banach function spaces (BFS) on locally compact topological groups. We focus on totally bounded sets in BFS. We obtain the Riesz–Kolmogorov compactness theorem as well as the Sudakov theorem.

Citation

Download Citation

Przemysław Górka. Paweł Pośpiech. "Banach function spaces on locally compact groups." Ann. Funct. Anal. 10 (4) 460 - 471, November 2019. https://doi.org/10.1215/20088752-2019-0002

Information

Received: 20 September 2018; Accepted: 9 January 2019; Published: November 2019
First available in Project Euclid: 23 October 2019

zbMATH: 07126064
MathSciNet: MR4026360
Digital Object Identifier: 10.1215/20088752-2019-0002

Subjects:
Primary: 46B50
Secondary: 28C10, 46B42, 46E30

Rights: Copyright © 2019 Tusi Mathematical Research Group

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 4 • November 2019
Back to Top